Active Ingredients: Diphenhydramine Hydrochloride (2%), Zinc Acetate (0.1%). Purpose: Topical Analgesic, Skin Protectant. Inactive Ingredients: Cetyl Alcohol, Diazolidinyl Urea, Methylparaben, PEG-2 Stearate, PEG-20 Stearate, Propylene Glycol, Propylparaben, Purified Water.
Directions: Do not use more than directed. Adults and Children 2 Years of Age and Older: Apply to affected area no more than 3 to 4 times daily. Children Under 2 Years of Age: Ask a doctor.
Always refer to the actual package for the most accurate information
Related Products at Albertsons
Halls Relief Mentho-Lyptus Cough Suppressant/Oral Anesthetic Drops
Benadryl Allergy Ultratabs Tablets
Zyrtec Indoor & Outdoor Allergies, Original Prescription Strength, 10 mg, Tablets
Claritin 24 Hour Non-Drowsy Indoor & Outdoor Allergies Allergy & Congestion Extended Release Tablets Nasal Decongestant/Antihistamine
Boiron Oscillo Oscillococcinum Quick-Dissolving Pellets